# SDR A6WA200740152

- Difficulty date: March 19, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 17,366 hours, 16,533 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAV TRUCK HIT AC - 4 INCH HOLE IN FUSELAGE FS 615, WL 73.  MAINTENANCE PERFORMED A MAJOR REPAIR BY CUTTING AWAY DAMAGED SKIN AND INSTALLING A 14 INCH X 8 INCH EXTERNAL REPAIR DOUBLER IAW EO 601R-11202.  (K)
